No Depo does not make you infertile. I got pregnant after being on it for over 2 years and I got pregnant with in 3 months of stopping it. BUT if you are having other side effects from it then no you should not be on it. BC has different affects on every one. Maybe you could try the patch or the ring. They are not as hard to remember as a pill. And many people seem to like them. I didn't react well to the patch for sure.
No I don't think you would be pregnant but if you started having the mood swings while on the depo you may still be affected by that. In some people it takes a little more time to completely get out of your system and for your system to adjust. The problems I had with the patch took oh around 3-4 months to finally stop.
You should go to your dr and talk to them about what is all going on. They may have a better explanation for you and some options. I hope you are doing better!
I think it was Eiri who had said at one time it could take up to a year for you to get pregnant or for side effects to wear off. Like I said go to your dr they are going to have a better idea of what is going on because they will know your medical history. I was just telling you it may still be from the shot. The problems I had with the patch were all of a sudden just gone, done. I'm not sure what to tell you besides go to the dr. I'm sorry you feel so bad and have to continue all this. And I hope things start to get better.
You have described almost exactly the symptoms I have had whilst on Depo and in the months after stopping it. I only had one jab and then didn't go back for the next one at the end of Dec and I have had the same mood swings/ sore breasts and I've erratic periods too. I'm NEVER going on that stuff again!
Sometime ago I was like you I cried, keep to myself, easily irritable and having mood swing until I saw an ad on tv about depression. I might be wrong and I am not professional but have you been sleeping and eating well? Having problems which weighs you down? If you have my advise it to get to the bottom of the problems, talk to other or people who you're comfortable with. Sometime things like these need someone or something to tell us, we might not realize it ourself. Goodluck, pm me if you need to talk. - Hart74
Seriously, not kidding here. I was supposed to get my second shot in december but didn't due to not having the prescription with me, and it didn't really matter. So I've been off it since then.
A week or so ago my breasts started getting tender and it felt kind of like I could feel my body again... It was almost refreshing. My sex drive has increased, etc. I was in a wicked good mood all week long, until yesterday (friday). I called my parents because I've been wanting to all week, and the conversation really depressed me. A, my mom wouldn't stop harping on "why won't your gay friend turn straight and marry you?" and B, there was some mysterious bill from the cell phone company that may or may not be real but would be my fault if it was real.
So it was like this switch got flipped in my head and I was really depressed afterwards. It seemed like I could have cried if I wanted to. I wrote my parents and email saying I was really uncomfortable with what they'd been saying on the phone etc, and then because I was depressed I had insomnia and didn't want to go to bed.
When I'm depressed, I don't want tomorrow to come. Like not literally as in I want to die or anything, but more like I don't want any of the consequences to happen. If I stay awake, things stay in stasis, or so it feels. Going to bed means I'm not distracted and I'm admitting and letting tomorrow come. I also had cramps and just felt like crap mentally and physically.
I finally went to bed at 1:40 AM. Woke up today, and I'm fine. I'm not like, amazingly happy but I'm not depressed either. My worries of last night don't seem as big. I also thankfully didn't start my period. I have the divacup but I kinda don't want to use it. I just want some tampons or even pads.
So in the end... once my paycheck comes, I'm buying that next dose!!! This is RIDICULOUS. I feel like I'm insane. My mom does have PMDD or whatever the serious version of PMS is and she got on medication in college for it, and has been taking it her whole life and I didn't know until recently.
It may be that I've always been like this before my periods and just never noticed because it happened every single month, but since I had a 3 month break due to Depo now I'm noticing how psychotic I get.